# SDR JJBA20230306004

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 1500881
- Aircraft time: 41,058 hours, 28,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL OVER WING EMERGENCY LIGHT INSTALLED UPSIDE DOWN. REMOVED AND REORIENTED RH EXTERNAL OVER WING EMERGENCY LIGHT. OPS CHECK SAT.
